ՀՀ ԳԱԱ Տեղեկագիր: Մեխանիկա =Proceedings of National Academy of Sciences of Armenia: Mechanics

О выпуклости следов полуограниченных самосопряженных операторов, зависящих от параметра

Локшин, А. А. and Сагомонян, Е. А. (2000) О выпуклости следов полуограниченных самосопряженных операторов, зависящих от параметра. Mechanics. Proceedings of National Academy of Sciences of Armenia, 53 (4). pp. 85-87. ISSN 0002-3051

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
208Kb

Abstract

В заметке устанавливается теорема, гарантирующая при определенных условиях параметрическую выпуклость сумм последовательных собственных значений полуограниченных операторов, зависящих от параметра.

Item Type:Article
Additional Information:Պարամետրից կախված կիսասահմանափակ ինքնահամալուծ օպերատորների հետքերի ուռուցիկության մասին ։ About concavity of traces of semi-bounded self-adjoint operators depending on a parameter.
Uncontrolled Keywords:Լոկշին Ա.Ա., Սագոմոնյան Ե.Ա., Lokshin A.A., Sagomonyan E.A.
Subjects:70 Mechanics of particles and systems > 70B Kinematics
ID Code:1593
Deposited By:Fundamental Scientific Library
Deposited On:19 Apr 2010 13:36
Last Modified:18 Apr 2011 23:49

Repository Staff Only: item control page